# SDR SWAA2016042551256

- Difficulty date: March 9, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 75,422 hours, 62,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C338151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT DOOR FUSELAGE SKIN FASTENER HOLE CRACKED ON LOWER AFT CORNER.  REPAIRED SKIN IAW EA.
